# SDR AALA201705059029

- Difficulty date: April 25, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002200000
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUTBOARD FLAP AT TRACK 3 CARRIAGE BOLT.  REPLACED CARRIAGE BOLT IAW AMM 27-54-62.
